Alert archive / Washington / Winter Storm Warnings in 2012
Winter Storm Warning 8, NWS Seattle, WA
NWS Seattle, WA issued this winter storm warning at Feb 17, 2012, 4:04 PM PST. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2012, 4:04 PM PST (00:04 UTC)
- Expired
- Feb 19, 2012, 4:09 AM PST
- In force
- 36 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
760 WWUS46 KSEW 180004 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 404 PM PST FRI FEB 17 2012 WAZ518-519-181300- /O.UPG.KSEW.WW.Y.0015.000000T0000Z-120219T0600Z/ /O.NEW.KSEW.WS.W.0008.120218T0004Z-120219T1800Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 404 PM PST FRI FEB 17 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 10 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 10 AM PST SUNDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...WHITE PASS...THE HIGHWAY TO PARADISE...SNOQUALMIE PASS...STEVENS PASS...MOUNT BAKER HIGHWAY. * TIMING...SNOW WILL FALL TONIGHT THROUGH SUNDAY MORNING...THEN TAPER. THE SNOW LEVEL WILL BEGIN AROUND 2500 FEET TONIGHT THEN FALL TO 1500 FEET SATURDAY. * ACCUMULATIONS...SNOW ACCUMULATIONS OF ONE TO THREE FEET ARE LIKELY TONIGHT THROUGH SUNDAY MORNING. THE HEAVIEST AMOUNTS WILL OCCUR AT HIGHER ELEVATIONS SUCH AS MOUNT BAKER AND PARADISE ON MOUNT RAINIER. THE HIGHWAY PASSES WILL PROBABLY GET A FOOT OR SO. * MAIN IMPACT...HEAVY SNOWFALL IN THE CASCADES WILL RESULT IN DIFFICULT AND POTENTIALLY HAZARDOUS DRIVING CONDITIONS. TRAFFIC DELAYS AND ROAD CLOSURES ARE LIKELY. && $$ WAZ513-181300- /O.NEW.KSEW.WW.Y.0016.120218T0004Z-120219T0600Z/ OLYMPICS- 404 PM PST FRI FEB 17 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 10 PM PST SATURDAY. * SOME AFFECTED LOCATIONS...HURRICANE RIDGE. * TIMING...SNOW WILL FALL TONIGHT THROUGH SATURDAY EVENING. * ACCUMULATIONS...SNOWFALL OF 9 TO 14 INCHES IS LIKELY TONIGHT THROUGH SATURDAY EVENING. * MAIN IMPACT...TRAVEL WILL BE ADVERSELY AFFECTED. && $$
5 follow-up statements
949 WWUS46 KSEW 181156 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 356 AM PST SAT FEB 18 2012 WAZ518-519-190030- /O.CON.KSEW.WS.W.0008.000000T0000Z-120219T1800Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 356 AM PST SAT FEB 18 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * SOME AFFECTED LOCATIONS...WHITE PASS...THE HIGHWAY TO PARADISE...SNOQUALMIE PASS...STEVENS PASS...MOUNT BAKER HIGHWAY. * TIMING...SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THIS EVENING...THEN TAPER LATER TONIGHT AND SUNDAY. THE SNOW LEVEL WILL BE AROUND 1500 FEET. * ACCUMULATIONS...ADDITIONAL SNOW ACCUMULATIONS OF ONE TO TWO FEET ARE LIKELY TODAY THROUGH SUNDAY MORNING. THE HEAVIEST AMOUNTS WILL OCCUR AT HIGHER ELEVATIONS SUCH AS MOUNT BAKER AND PARADISE ON MOUNT RAINIER. THE HIGHWAY PASSES WILL PROBABLY GET A FOOT OR SO. * MAIN IMPACT...HEAVY SNOWFALL IN THE CASCADES WILL RESULT IN DIFFICULT AND POTENTIALLY HAZARDOUS DRIVING CONDITIONS. TRAFFIC DELAYS AND ROAD CLOSURES ARE LIKELY. && $$ WAZ513-190030- /O.CON.KSEW.WW.Y.0016.000000T0000Z-120219T0600Z/ OLYMPICS- 356 AM PST SAT FEB 18 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * SOME AFFECTED LOCATIONS...HURRICANE RIDGE. * TIMING...SNOW WILL FALL THROUGH THIS EVENING. * ACCUMULATIONS...ADDITIONAL SNOWFALL OF 6 TO 10 INCHES IS LIKELY THROUGH THIS EVENING. * MAIN IMPACT...TRAVEL WILL BE ADVERSELY AFFECTED. && $$
252 WWUS46 KSEW 181648 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 848 AM PST SAT FEB 18 2012 WAZ513-190100- /O.UPG.KSEW.WW.Y.0016.000000T0000Z-120219T0600Z/ /O.EXB.KSEW.WS.W.0008.000000T0000Z-120219T0600Z/ OLYMPICS- 848 AM PST SAT FEB 18 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...HURRICANE RIDGE. * TIMING...SNOW WILL FALL THROUGH THIS EVENING. * ACCUMULATIONS...TWENTY INCHES OF NEW SNOW HAD FALLEN BY 8 AM SATURDAY MORNING. ANOTHER 10 TO 18 INCHES IS LIKELY THROUGH THIS EVENING. THIS STORM IS LIKELY TO BE ONE OF THE BIGGEST OF THE WINTER AT HURRICANE RIDGE. * MAIN IMPACT...TRAVEL WILL BE ADVERSELY AFFECTED. && $$ WAZ518-519-190100- /O.CON.KSEW.WS.W.0008.000000T0000Z-120219T1800Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 848 AM PST SAT FEB 18 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * SOME AFFECTED LOCATIONS...WHITE PASS...THE HIGHWAY TO PARADISE...SNOQUALMIE PASS...STEVENS PASS...MOUNT BAKER HIGHWAY. * TIMING...SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THIS EVENING...THEN TAPER LATER TONIGHT AND SUNDAY. THE SNOW LEVEL WILL BE AROUND 1500 FEET. * ACCUMULATIONS...MT BAKER HAS RECEIVED 18 INCHES OF NEW SNOW SO FAR IN THIS STORM. A FOOT OF NEW SNOW HAS FALLEN IN THE PASSES AND AT PARADISE ON MOUNT RAINIER. ALL AREAS ARE LIKELY TO RECEIVE ANOTHER ONE OR TWO FEET OF SNOW TODAY AND TONIGHT. THIS STORM IS LIKELY TO BE ONE OF THE BIGGEST OF THE WINTER IN TERMS OF TOTAL SNOWFALL. * MAIN IMPACT...HEAVY SNOWFALL IN THE CASCADES WILL RESULT IN DIFFICULT AND POTENTIALLY HAZARDOUS DRIVING CONDITIONS. TRAFFIC DELAYS AND ROAD CLOSURES ARE LIKELY. && $$
003 WWUS46 KSEW 182336 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 336 PM PST SAT FEB 18 2012 WAZ513-190600- /O.CON.KSEW.WS.W.0008.000000T0000Z-120219T0600Z/ OLYMPICS- 336 PM PST SAT FEB 18 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * SOME AFFECTED LOCATIONS...HURRICANE RIDGE. * TIMING...HEAVY SNOW WILL FALL THROUGH THIS EVENING. * ACCUMULATIONS...TWENTY-SIX INCHES OF NEW SNOW HAD FALLEN BY 3 PM SATURDAY. ANOTHER 6 INCHES IS LIKELY TO FALL THIS EVENING. THIS STORM WILL BE ONE OF THE BIGGEST OF THE WINTER AT HURRICANE RIDGE. * MAIN IMPACT...TRAVEL WILL BE ADVERSELY AFFECTED. && $$ WAZ518-519-190600- /O.CON.KSEW.WS.W.0008.000000T0000Z-120219T1800Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 336 PM PST SAT FEB 18 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * SOME AFFECTED LOCATIONS...WHITE PASS...THE HIGHWAY TO PARADISE...SNOQUALMIE PASS...STEVENS PASS...MOUNT BAKER HIGHWAY. * TIMING...SNOW...HEAVY AT TIMES...WILL CONTINUE THIS EVENING... THEN TAPER LATER TONIGHT AND SUNDAY. THE SNOW LEVEL WILL BE AROUND 1500 FEET. * ACCUMULATIONS...THE HIGHWAY PASSES AND THE SKI AREAS HAVE RECEIVED ONE TO TWO FEET OF NEW SNOW SO FAR IN THIS STORM. ANOTHER FOOT OR SO OF NEW SNOW IS LIKELY TONIGHT. THIS STORM IS LIKELY TO BE ONE OF THE BIGGEST OF THE WINTER IN TERMS OF TOTAL SNOWFALL. * MAIN IMPACT...HEAVY SNOWFALL IN THE CASCADES WILL RESULT IN DIFFICULT AND POTENTIALLY HAZARDOUS DRIVING CONDITIONS. TRAFFIC DELAYS AND ROAD CLOSURES ARE LIKELY. && $$
829 WWUS46 KSEW 190657 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1057 PM PST SAT FEB 18 2012 WAZ518-519-191500- /O.CON.KSEW.WS.W.0008.000000T0000Z-120219T1800Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 1057 PM PST SAT FEB 18 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * SOME AFFECTED LOCATIONS...WHITE PASS...THE HIGHWAY TO PARADISE...SNOQUALMIE PASS...STEVENS PASS...MOUNT BAKER HIGHWAY. * TIMING...SNOW...HEAVY AT TIMES...WILL CONTINUE...TAPERING LATER TONIGHT AND SUNDAY. THE SNOW LEVEL WILL BE AROUND 1500 FEET. * ACCUMULATIONS...THE HIGHWAY PASSES AND THE SKI AREAS HAVE RECEIVED ONE TO TWO FEET OF NEW SNOW SO FAR IN THIS STORM. ANOTHER FOOT OR SO OF NEW SNOW IS LIKELY TONIGHT. THIS STORM IS LIKELY TO BE ONE OF THE BIGGEST OF THE WINTER IN TERMS OF TOTAL SNOWFALL. * MAIN IMPACT...HEAVY SNOWFALL IN THE CASCADES WILL RESULT IN DIFFICULT AND POTENTIALLY HAZARDOUS DRIVING CONDITIONS. TRAFFIC DELAYS AND ROAD CLOSURES ARE LIKELY. && $$
509 WWUS46 KSEW 191209 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 409 AM PST SUN FEB 19 2012 WAZ518-519-191315- /O.CAN.KSEW.WS.W.0008.000000T0000Z-120219T1800Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 409 AM PST SUN FEB 19 2012 ...WINTER STORM WARNING HAS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE WINTER STORM WARNING. SNOWFALL GRADUALLY TAPERED OFF IN THE CASCADES OVERNIGHT...AND THE WINTER STORM WARNING HAS ENDED. ANOTHER 2 TO 3 INCHES OF SNOW IS LIKELY THIS MORNING AROUND SNOQUALMIE PASS AND STEVENS PASS...WHERE THE PUGET SOUND CONVERGENCE ZONE EXTENDS INTO THE CASCADES OF KING AND SNOHOMISH COUNTIES. AREAS OUTSIDE THE CONVERGENCE ZONE WILL HAVE ONLY UP TO AN INCH OF NEW SNOW TODAY. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Feb 17, 3:45 PM PST, 19 minutes earlier.
Area forecast discussion, Feb 17, 3:45 PM PST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
345 PM PST FRI FEB 17 2012
.SYNOPSIS...RAIN WILL CHANGE TO SHOWERS TONIGHT AS A FRONT MOVES
EAST. A VIGOROUS UPPER TROUGH WILL BRING COOL SHOWERY WEATHER
SATURDAY...WITH A CHANCE OF THUNDERSTORMS COAST AND SOUTH PART.
SNOWFALL IN THE MOUNTAINS WILL BE HEAVY TONIGHT AND SATURDAY AS THE
SNOW LEVEL DROPS TO 2000 FEET. A RELATIVE BREAK IN THE WEATHER IS
LIKELY SUNDAY...WITH A WET AND MILD PATTERN DEVELOPING NEXT WEEK.
&&
.SHORT TERM...FRONT NOW MOVING ASHORE HAS SPREAD RAIN EVERYWHERE.
BREEZY TO WINDY CONDITIONS ARE DEVELOPING. WILL ISSUE A WIND
ADVISORY FOR THE COAST AND NORTHWEST INTERIOR FOR TONIGHT AND
SATURDAY...CALLING FOR SOUTHERLY WINDS OF 20-35 MPH AND GUSTS TO 50
MPH. ONSHORE FLOW DEVELOPS SATURDAY NIGHT...THE WIND ADVISORY
CONTINUES SATURDAY NIGHT IN THE ADMIRALTY INLET AREA FOR WESTERLY
WIND. AT THIS TIME ALL WIND APPEARS TO BE SUB HIGH WIND. OTHER AREAS
WILL BE BREEZY OR WINDY...ESPECIALLY SATURDAY.
A COLD UPPER TROUGH MOVES OVER THE REGION SATURDAY. THIS COULD SPAWN
A FEW THUNDERSTORMS AND HAVE LEFT THEM IN FOR THE COAST AND SOUTHERN
ZONES. THE UPPER LOW IS PROBABLY ALSO COLD ENOUGH FOR THE SHOWERS TO
HAVE SOME SNOW IN THEM ON HIGHER HILLS OF THE LOWLANDS...PROBABLY
ABOVE 1500 FEET. ANY MIXED PRECIPITATION WOULD PROBABLY OCCUR
SATURDAY AFTERNOON OR SATURDAY NIGHT...MAYBE SUNDAY MORNING AS WELL.
HIGHS ON SATURDAY WILL BE IN THE UPPER 30S TO MID 40S WITH OVERNIGHT
LOWS IN THE 30S.
MEANWHILE THE ACTUAL MOUNTAINS...THE CASCADES AND OLYMPICS...WILL
GET LOTS OF SNOW. WILL ISSUE A WINTER STORM WARNING FOR THE CASCADES
AND A WINTER WEATHER ADVISORY FOR THE OLYMPICS.
BY SUNDAY THINGS SHOULD BE WINDING DOWN A BIT. THERE WILL STILL BE
SCATTERED SHOWERS BUT CONDITIONS WILL BE SLIGHTLY WARMER WITH HIGHS
MOSTLY IN THE LOW TO MID 40S. THE HEAVY SNOW IN THE CASCADES WILL
END. ANOTHER FRONT ARRIVES MONDAY WITH RAIN BECOMING LIKELY WEST
PART IN THE AFTERNOON...SPREADING INLAND MONDAY NIGHT. BURKE
.LONG TERM...MODELS AGREE ON A LONG PERIOD OF MOIST NORTHWESTERLY
FLOW TUESDAY THROUGH WEDNESDAY. HAVE LIKELY POPS OVER THE LOWLANDS
FOR THIS PERIOD WITH CATEGORICAL POPS IN THE MOUNTAINS. SIGNIFICANT
DIVERGENCE IN MODEL TIMING AFTER THAT MAKES THE FORECAST DIFFICULT.
HOWEVER BOTH THE GFS AND THE EURO EVENTUALLY DEVELOP A COLD UPPER
LOW OVER THE AREA...ONE THAT COULD EASILY BRING A LITTLE SNOW TO THE
HIGHER HILLS BY THE END OF NEXT WEEK. BURKE
&&
.HYDROLOGY...FRONT CURRENTLY MOVING INLAND HAS ALREADY RAINED A HALF
INCH OR SO ON THE SOUTHERN OLYMPICS. THE RAIN THERE WILL TAPER
SOMEWHAT TONIGHT BUT INCREASE AGAIN SATURDAY IN SHOWERS. THE SNOW
LEVEL WILL FALL TO 1500 FEET OR SO ON SATURDAY SO SOME OF THE PCPN
IN THE SKOKOMISH BASIN WILL BE SNOW. TOTAL QPF FORECAST THERE IS ON
THE ORDER OF 2.5 INCHES. WITH RELATIVELY DRY ANTECEDENT CONDITIONS
THIS DOES NOT APPEAR TO BE ENOUGH TO MAKE THE SKOKOMISH REACH THE
FLOOD STAGE OF 16.5 FEET...BUT THE RIVER WILL RISE SHARPLY. THE
OFFICIAL RFC FORECAST HAS IT CRESTING AT 16.0 FEET SATURDAY NIGHT.
NEXT WET FEATURE IS A DIRTY RIDGE THAT BRINGS COPIOUS QPF TUESDAY
NIGHT AND WEDNESDAY. DURING THIS EVENT THE SNOW LEVEL WILL RISE TO
5000 FEET OR HIGHER. THE QPF FORECAST IS TWO OR THREE INCHES MAINLY
IN THE NORTH CASCADES. THIS IS ENOUGH TO CAUSE SHARP RISES IN RIVERS
FLOWING OFF THE NORTH CASCADES BUT PROBABLY NOT ENOUGH FOR FLOODING.
WILL WATCH HOW THIS EVENT EVOLVES IN THE MODELS. BURKE
&&
.AVIATION...A STRONG COLD FRONT IS PASSING ACROSS WRN WA AT THIS
TIME WITH RAIN PRODUCING LOWER CIGS AND REDUCED VSBYS MOST
EVERYWHERE. BEHIND THE FRONT...AN UPPER LOW WILL MEANDER OVER SRN
B.C. ON SAT...LEADING TO A MOIST AND UNSTABLE AIR MASS. LOOKING FOR
STRONG LOW-LEVEL WINDS ON SAT ALONG WITH NUMEROUS CONVECTIVE
SHOWERS. STRONG SW FLOW ALOFT FOR NEXT 24 HOURS...BECOMING MODERATE
NW ON SAT EVNG. SHOULD BE A SETUP FOR HIGHLY VARIABLE CONDS RANGING
FROM IFR WITH SMALL HAIL INSIDE CONVECTIVE SHOWERS. WILL BE SUNNY
VFR BREAKS BETWEEN THE SHOWERS.
.KSEA...ABOVE DISCUSSION APPLIES. FROPA AT KSEA ARND 02Z. CONVECTIVE
SHOWERS WILL GRADUALLY INCREASE TONIGHT THROUGH AND SAT BEHIND THE
FRONT. WILL LEAD TO HIGHLY VARIABLE CIGS AND VSBYS WITH PASSING
SHOWERS. FLOW ALOFT BECOMES STRONG ON SAT. S-SW WINDS AT 020 WILL
PEAK NEAR 50 KNOTS AROUND 18Z ON SAT. HANER
&&
.MARINE...A STRONG 992 MB LOW CENTER IS MAKING HEADWAY TOWARD
NORTHERN VANCOUVER ISLAND. A TRAILING COLD FRONT IS MOVING INLAND
FROM THE COAST AT THIS TIME. HAVE BEEN A FEW PRE-FRONTAL REPORTS OF
LOW-END GALES...BUT WINDS ARE EXPECTED TO REALLY PICK UP BEHIND THE
FRONT LATE THIS EVENING AS THE PARENT LOW MOVES INLAND OVER SRN B.C.
AND SLOWLY WEAKENS. LOOKING FOR GALES OVER ALL WATERS DURING THE
NEXT 24 HOURS. THE LAST PLACE TO GET GALES WILL BE THE CENTRAL
STRAIT...WHERE WESTERLIES WILL FINALLY KICK IN DOWN THE STRAIT
AROUND MID-DAY ON SAT. EVEN PUGET SOUND WILL GET INTO THE ACT...AS
THE KOLM-KBLI WILL BE NEAR OR ABOVE +5 MB ON SAT.
THIS STORM IS ALSO KICKING UP LARGE AND POWERFUL SWELL. BUOYS 005
AND 036 HAVE BEEN RUNNING A FOOT OR TWO HIGHER THAN ENPWAVE GUIDANCE
THIS AFTN...SO HAVE BOOSTED THE WAVE FORECAST FURTHER ALONG THE
COAST. LARGE WAVES WILL PEAK ALONG THE COAST AROUND MID-DAY ON
SATURDAY. SWELL HEIGHT OVER THE COASTAL WATERS WILL REACH 24-30
FEET. THIS HAS FORCED THE UPGRADE OF THE HIGH SURF ADVISORY TO A
HIGH SURF WARNING. WITH A CLAM DIG ALONG THE BEACHES TOMORROW...CLAM
DIGGERS WILL WANT TO REMEMBER THE POWERFUL FORCE OF WATER AND
RESPECT THE SPEED AT WHICH POWERFUL WAVES LIKE THIS CAN WASH UP THE
BEACH. HANER
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...HIGH SURF WARNING SATURDAY AND SATURDAY EVENING ALONG THE COAST.
WINTER STORM WARNING CASCADES TONIGHT THROUGH SUNDAY MORNING.
WINTER WEATHER ADVISORY OLYMPICS TONIGHT THROUGH SATURDAY.
WIND ADVISORY COAST AND NORTHWEST INTERIOR TONIGHT AND SATURDAY.
PZ...GALE WARNING ALL WATERS.
SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS AT THE GRAYS
HARBOR ENTRANCE.
&&The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 4:04 PM PST | Winter Weather Advisory | SEW | 17 hr | |
| Feb 17, 4:08 PM PST | Wind Advisory | SEW | San Juan | 28 hr |
| Feb 18, 8:47 AM PST | Small Craft Advisory | SEW | 52 hr |
Nearby
Winter Storm Warnings in Washington, 2012Every winter storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.